Open Journal of Optimization

Open Journal of Optimization

ISSN Print: 2325-7105
ISSN Online: 2325-7091
www.scirp.org/journal/ojop
E-mail: ojop@scirp.org
"Optimization Scheme Based on Differential Equation Model for Animal Swarming"
written by Takeshi Uchitane, Atsushi Yagi,
published by Open Journal of Optimization, Vol.2 No.2, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top